# SDR AALA20151031005

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 56,628 hours, 7,162 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITTLE DENT LOCATED AT FWD CARGO DOOR, AFT LOWER CORNER.  REPAIR CARRIED OUT IAW SRM 52-30-01-2R REPAIR 17.
